# SDR IPXA3179400

- Difficulty date: July 10, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 11,212 hours, 6,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361033212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, COURIER COMPARTMENT FLOOR SUPPORT IS CORRODED AND HAS DEEP SCRATCHES BETWEEN FR 15 AND FR 17 STA Y1959.  R & R COURIER COMPARTMENT FLOOR SUPPORT BETWEEN FR12 AND FR17 STA Y1959 IAW DWG A53613109.
